Translator Disclaimer
2016 Nonlinear Stability of Traveling Wavefronts for Delayed Reaction-diffusion Equation with Nonlocal Diffusion
Zhaohai Ma, Rong Yuan
Taiwanese J. Math. 20(4): 871-896 (2016). DOI: 10.11650/tjm.20.2016.6884

Abstract

In this paper, we consider a class of nonlocal dispersal equation with nonlocal time-delayed reaction. We prove that all noncritical wavefronts are globally exponentially stable by the weighted energy method and comparison principle. However, for the critical wavefronts, we prove that they are globally asymptotically stable.

Citation

Download Citation

Zhaohai Ma. Rong Yuan. "Nonlinear Stability of Traveling Wavefronts for Delayed Reaction-diffusion Equation with Nonlocal Diffusion." Taiwanese J. Math. 20 (4) 871 - 896, 2016. https://doi.org/10.11650/tjm.20.2016.6884

Information

Published: 2016
First available in Project Euclid: 1 July 2017

zbMATH: 1357.35192
MathSciNet: MR3535678
Digital Object Identifier: 10.11650/tjm.20.2016.6884

Subjects:
Primary: 34K30, 35B40, 35R10, 58D25

Rights: Copyright © 2016 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.20 • No. 4 • 2016
Back to Top